Translator Disclaimer
December 2020 Generalized weakly singular integral inequalities with applications to fractional differential equations with respect to another function
Salah Boulares, Abdellatif Ben Makhlouf, Hassane Khellaf
Rocky Mountain J. Math. 50(6): 2001-2010 (December 2020). DOI: 10.1216/rmj.2020.50.2001

Abstract

We have established some new weakly singular integral inequalities, and our obtained inequalities generalize some recently obtained inequalities in the literature. Also, by involving a Caputo-type fractional derivative with respect to another function, we have obtained some applications to fractional differential equations.

Citation

Download Citation

Salah Boulares. Abdellatif Ben Makhlouf. Hassane Khellaf. "Generalized weakly singular integral inequalities with applications to fractional differential equations with respect to another function." Rocky Mountain J. Math. 50 (6) 2001 - 2010, December 2020. https://doi.org/10.1216/rmj.2020.50.2001

Information

Received: 14 December 2019; Revised: 5 July 2020; Accepted: 7 July 2020; Published: December 2020
First available in Project Euclid: 5 January 2021

Digital Object Identifier: 10.1216/rmj.2020.50.2001

Subjects:
Primary: 26A33, 26D15

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 6 • December 2020
Back to Top